Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you are having such bad back pain.
your pain could be due to arthritis in your spine or a herniated disk or pinched nerve or a strained muscle.
by taking ibuprofen, this can upset your stomach and cause stomach inflammation and cause pain under your left front rubs where your stomach is.
so you have to make sure you take ibuprofen with food in your stomach
and with plenty of water since ibuprofen is metabolized through the kidneys.
thanks will go to doctor.
that would be a good idea.
they can do an xray
what is better would be a spine MRI scan to check the spine.
they can check your kidneys as well to check for kidney stones.
I hope your back pain gets better.
if you continue the ibuprofen make sure you take it with food in your stomach.
you might need to take it with a stomach acid blocker.
thanks.i lost my brother to cancer and I was scared.
I am a cancer doctor.
spine cancer would be unlikely .
I am sorry about the loss of your brother.
thank you .by .
you are welcome
if done, please leave positive feedback below
we only get credit for helping clients after positive feedback
you might have to scroll down to see the ratings area below.
is my website if you need to reach me again.
thanks for using JustAnswer.com
do you see the ratings area below?
yes all done .thanks .